# SDR DALA2025072405560

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,040 hours, 28,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1098988) CRACK ON LH/RH NO.3 WINDOW FRAME FWD LOWER CORNER AT FWD FUSELAGE. CRACK ON LH NO.3 WINDOW FRAME FWD LOWER CORNER AT FWD FUSELAGE WAS REPAIRED PER ER/A 627247-14AD REV. ORIGINAL SECTION I PERMANENT REPAIR AND PRI 627247-14 REV. 4, AND RH NO.3 WINDOW FRAME FWD LOWER CORNER AT FWD FUSELAGE (ET) HFEC INSPECTION WAS PERFORMED NO CRACKS WERE FOUND PER B737 NDTM PART 6, 51-00-00 PROC. 23.
